MathSciNet Relay Station
MathSciNet bibliographic data
MR929394 11B13 (11P99)
Mossige, Svein On extremal $h$-bases $A_4$. Math. Scand. 61 (1987), no. 1, 5–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement